# SDR SWAA2022031081253

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 19,519 hours, 8,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD PANEL CRACKED. PANEL 142NW / [01] REMOVED AND REPLACED PANEL 142NW IN THE AFT CARGO COMPARTMENT. IAW AMM 25-52-18
